ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

MIXED NORM ESTIMATES FOR THE RIESZ TRANSFORMS ON SU (2)

Boggarapu, Pradeep and Thangavelu, S (2016) MIXED NORM ESTIMATES FOR THE RIESZ TRANSFORMS ON SU (2). In: PUBLICACIONS MATEMATIQUES, 60 (1). pp. 171-190.

[img] PDF
Pub_Mat_60-1_171_2016.pdf - Published Version
Restricted to Registered users only

Download (377kB) | Request a copy
Official URL: http://dx.doi.org/10.5565/PUBLMAT_60116_06

Abstract

In this paper we prove mixed norm estimates for Riesz transforms on the group SU(2). From these results vector valued inequalities for sequences of Riesz transforms associated to Jacobi differential operators of different types are deduced.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the UNIV AUTONOMA BARCELONA, DEPT MATHEMATICS, 08193 BELLATERRA, SPAIN
Keywords: Riesz transforms; the group SU (2); Jacobi polynomials; Jacobi differential operator; mixed norm inequalities
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 28 Apr 2016 05:34
Last Modified: 28 Apr 2016 05:34
URI: http://eprints.iisc.ac.in/id/eprint/53755

Actions (login required)

View Item View Item